# SDR UIEA2025121201341

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 102,962 hours, 16,578 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO NAI INDICATION FOR ENG 1 NAI VALVE IS ON DEFERRAL DMI 243009 AND LOCKED OPEN, & CONNECTOR IS REMOVED. RAN ENGINE IAW 71-00-00, VALVES OPS NORMAL. RESET PUSHED PIN ON PLUG 40289P PIN 15 & OPS CHK OK PER AMM 30-21-00 & 71-00-00.
